Join the 'Pepto-Bismol' group to help and get support from people like you.
We found 27 questions associated with the 'Pepto-Bismol' topic.
Posted 25 Jul 2011 by JBarefoot • 1 answer
Took about 3 doses on thursday and 1 dose on friday and its monday and my stool is still black?
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
Posted 11 Mar 2013 by jinxsgrrl • 5 answers
... upset stomach, now she's asleep.
Posted 25 Oct 2011 by ausmac10301 • 2 answers
How long can Kaopectate cause black stool that sometimes "oozes" into underwear? Any cause for concern? Should I see doctor or is it just the kao?
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
Posted 28 May 2013 by ebear13 • 5 answers
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
Posted 23 Jan 2013 by Dnini • 4 answers
I am taking lots of medication following a heart attack. Could the drugs be causing my nausea
Posted 17 Aug 2011 by Honeysuckle588 • 1 answer
My Dr just suggested I take it to help me feel better while the ulcer heals.
Posted 4 Feb 2015 by AdrianaQ • 2 answers
Posted 23 Nov 2014 by redstar29 • 2 answers
I had bad acid reflux last night I took 2 pepto bismol tablets and they helped a bit with the nausea and reflux then woke up to bad taste and black tongue and black salva does anyone know what it could be?? Please help!
Posted 6 Jun 2016 by Spooky01 • 1 answer
And if so, how much of the liquid should I take, how often etc.
Posted 2 Sep 2015 by Nadya2015 • 1 answer
I take my pill daily at 8am and today I took one spoon of Pepto bismol at 5pm. I took it because my mom had severe diarrhea and I took it because I run to the bathroom twice only. I'm ok now I always drink water which I think it helped a lot. Would I be ok if I only took 1 spoon of pepto ...
Posted 14 Nov 2014 by Samym • 1 answer
... diarrhea... is this normal or should I go to the doctor? I know pepto can cause black stool but I also know dark/black stool can be a sign of blood in the digestive tract
Posted 10 Dec 2014 by Bon14 • 1 answer
Its been like this for almost 3 days and i have tried Pepto Bismol as well. I have accidents at night and not even relaize it
Posted 29 Dec 2014 by cotton candy • 1 answer
... them and it still has not stopped
Posted 10 Sep 2012 by appless14 • 3 answers
I took Pepto Bismol on Wed. nite twice (the first time in years), 2 times Thurs. n a half a dose on Fri. morn. Fri. afternoon I saw a subtle uniform rash on my arms (almost just dots or pimply looking - not hives?) and that night noticed that it was over most of my middle. I've been mildly ...